# SDR BSYA200500024

- Difficulty date: November 25, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Aircraft time: 16,304 hours, 16,304 cycles
- Engine: Cont IO520C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, COCKPIT DOOR CAME OPEN. AIRCRAFT THEN RETURNED TO DEPARTURE. MAINTENANCE LUBED AND ADJUSTED UPPER HOOK ASSY, OPS CHECKS GOOD.
